The Lupus Forum banner

1 - 2 of 2 Posts

·
florie
Joined
·
589 Posts
Discussion Starter · #1 ·
I have was diognoised with sle. My rhuemy says that i am in remission. He took me off plaq. for reasons of weight loss and appetite loss.

In my photo album is 2 photo's of this rash. I did not know how to attach it in this post. but i would like opionions of the rash. florie
 

·
Registered
Joined
·
4,583 Posts
:eek:Hi hon, Unless you now look like the goodyear blimp, then your dr. is wrong, and very misinformed. You need that
plaqunel. Plaqunel is a "disease modifing drug", it's the one that we take to slow the progress of lupus and keep it at bay. If you have gained weight, and I doubt it is that much, if any, he better take a look at one of your other drugs, but tell him,Now, now,now, that you are just not feeling comfortable with this decision, and you would like to be put back on it. It has to be something else hon. Let
us know what you decide to do, ok?:wink2:
 
1 - 2 of 2 Posts
Top